Detail publikace

Some remarks on functional differential equations in abstract spaces

Originální název

Some remarks on functional differential equations in abstract spaces

Anglický název

Some remarks on functional differential equations in abstract spaces

Jazyk

en

Originální abstrakt

The aim of this paper is to present some remarks concerning a functional differential equation in a Banach space. It is proved, in particular, that both initial value problems (Darboux and Cauchy) for the hyperbolic functional differential equation with a Carathéodory right-hand side on the rectangle can be rewritten as certain initial value problems for abstract functional differential equation.

Anglický abstrakt

The aim of this paper is to present some remarks concerning a functional differential equation in a Banach space. It is proved, in particular, that both initial value problems (Darboux and Cauchy) for the hyperbolic functional differential equation with a Carathéodory right-hand side on the rectangle can be rewritten as certain initial value problems for abstract functional differential equation.

BibTex


@article{BUT142310,
  author="Jiří {Šremr}",
  title="Some remarks on functional differential equations in abstract spaces",
  annote="The aim of this paper is to present some remarks concerning a functional differential equation in a Banach space. It is proved, in particular, that both initial value problems (Darboux and Cauchy) for the hyperbolic functional differential equation with a Carathéodory right-hand side on the rectangle can be rewritten as certain initial value problems for abstract functional differential equation.",
  chapter="142310",
  howpublished="print",
  number="72",
  volume="2017",
  year="2017",
  month="december",
  pages="103--118",
  type="journal article in Web of Science"
}